# SDR DALA2023092507889

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 27,390 hours, 3,526 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 #1 ENG BLEED VALVE CLAMP DAMAGED FROM INCORRECT INSTALLATION. CORRECTIVE ACTION: PREPARED CLAMP. APPLIED DEVELOPER AND ALUMINUM FOIL FOR LEAK CHECK. NO LEAKED FOUND ON CLAMPS. PERFORMED THR/REV CHK. NO ISSUES FOUND ON VALVE W/ CLAMPS INSTALLED. (4653704)
